Differential and Integral Equations
- Differential Integral Equations
- Volume 16, Number 11 (2003), 1385-1408.
Identification problems for integro-differential delay equations
This paper is devoted to recovering a scalar time-dependent function in a source term in an integro-differential parabolic equation with delay. For such a problem existence and uniqueness results as well as continuous dependence upon the data are proved.
Differential Integral Equations, Volume 16, Number 11 (2003), 1385-1408.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Di Blasio, Gabriella; Lorenzi, Alfredo. Identification problems for integro-differential delay equations. Differential Integral Equations 16 (2003), no. 11, 1385--1408. https://projecteuclid.org/euclid.die/1356060515